Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 362, NWS Birmingham, AL

July 4, 20114 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 4, 2011, 2:56 PM CDT for 4 counties in Alabama. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2011, 2:56 PM CDT (19:56 UTC)
Expired
Jul 4, 2011, 3:45 PM CDT
In force
49 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Bibb County, AL, Jefferson County, AL, Shelby County, AL, Tuscaloosa County, AL

The radar

The Birmingham radar (KBMX), 20 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 3:15 PM CDTTSTM WND DMGWest Blocton, ALTREES DOWN WITH POWERLINES DAMAGED...ALSO SMALL HAIL REPORTED IN AND NORTH OF WEST BLOCTON
Jul 4, 3:51 PM CDTHAIL 0.53 Wsw Bessemer, AL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.9 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2435 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2435 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
821 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
-27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

966 
WUUS54 KBMX 041956
SVRBMX
ALC007-073-117-125-042045-
/O.NEW.KBMX.SV.W.0362.110704T1956Z-110704T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
256 PM CDT MON JUL 4 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BIBB COUNTY IN ALABAMA...
  JEFFERSON COUNTY IN ALABAMA...
  SHELBY COUNTY IN ALABAMA...
  EAST CENTRAL TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 345 PM CDT

* AT 254 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF 
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED NEAR 
BESSEMER...AND MOVING SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HOOVER...HELENA...PELHAM...ALABASTER...CHELSEA...RIVERCHASE
  GALLERIA...WOODSTOCK JUNCTION AND LAKE PURDY.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 234 THROUGH 271...
INTERSTATE 459 EXIT NUMBERS 1 THROUGH 32...
US 78 EXIT NUMBER 91...
INTERSTATE 20 EXIT NUMBERS 86 THROUGH 136...
INTERSTATE 59 EXIT NUMBERS 130 THROUGH 137...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3325 8647 3301 8726 3342 8747 3371 8671
TIME...MOT...LOC 1955Z 332DEG 8KT 3336 8694

$$
1 follow-up statement
800 
WWUS54 KBMX 042010
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
310 PM CDT MON JUL 4 2011

ALC007-073-117-125-042045-
/O.CON.KBMX.SV.W.0362.000000T0000Z-110704T2045Z/
BIBB AL-JEFFERSON AL-SHELBY AL-TUSCALOOSA AL-
310 PM CDT MON JUL 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
TUSCALOOSA...WESTERN SHELBY...SOUTHWESTERN JEFFERSON AND NORTHERN
BIBB COUNTIES UNTIL 345 PM CDT...

AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
TANNEHILL IRONWORKS PARK...OR 15 MILES SOUTHWEST OF 
BESSEMER...MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  BESSEMER...HELENA...ALABASTER...HUEYTOWN...PELHAM...HOOVER...
  FAIRFIELD...VESTAVIA HILLS...HOMEWOOD AND LAKE VIEW.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 234 THROUGH 262...
INTERSTATE 459 EXIT NUMBERS 1 THROUGH 17...
INTERSTATE 20 EXIT NUMBERS 86 THROUGH 125...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3321 8661 3301 8726 3336 8742 3359 8685
TIME...MOT...LOC 2010Z 258DEG 12KT 3324 8715

$$

56

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 12:15 PM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jul 4, 12:15 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1215 PM CDT MON JUL 4 2011

.UPDATE...FOR AVIATION DISCUSSION.

&&

.DISCUSSION...

TWEAKED THE GRIDS TO REFLECT CURRENT TRENDS IN
TEMPERATURES...ESPECIALLY FOR AREAS THAT OBSERVED RAINFALL THIS
MORNING THROUGHOUT THE SOUTHEAST COUNTIES...AND ALSO TWEAKED
TEMPERATURE GRIDS UPWARD FOR TODAY A BIT. AFTER PERFORMING OUR
LOCAL CONVECTIVE INITIATION PROJECT THIS MORNING...IT APPEARS THAT
A WEAK SHALLOW BOUNDARY WILL BE DRAPED ACROSS MUCH OF THE FORECAST
AREA TODAY...WHICH WILL ACT AS A TRIGGERING MECHANISM FOR MORE
SHOWERS AND STORMS THIS AFTERNOON. ALSO...OUTFLOW BOUNDARIES
OBSERVED ON VISIBLE SATELLITE AND RADAR LEFT OVER FROM LAST
NIGHT'S STORMS...AND AN OUTFLOW BOUNDARY MOVING NORTHWARD FROM THE
CONVECTIVE ACTIVITY THIS MORNING IN THE SOUTHEAST COUNTIES...WILL
ACT AS ADDITIONAL TRIGGERING MECHANISMS. BASED ON THIS MORNING'S
SOUNDING...LFC LEVELS ARE FAIRLY LOW...WHICH WILL ALLOW PARCELS TO
BE LIFTED BY THOSE OUTFLOW BOUNDARIES SUFFICIENTLY TO FORM
CONVECTION THIS AFTERNOON. BASED ON THESE FINDINGS...WENT AHEAD
AND INCREASED POPS A BIT TO REFLECT THIS MORNING'S ANALYSIS. UPDATES
ARE OUT.

56/GOGGINS

&&

AVIATION...18Z TAF DISCUSSION.

SEVERAL OUTFLOW BOUNDARIES APPROACHING THE AREA COULD SPARK SOME
AFTERNOON THUNDERSTORMS. WITH HIGH PRESSURE NO LONGER DOMINATING THE
WEATHER PATTERN...THERE SHOULD BE NO SUPPRESSION OF CONVECTION. WENT
AHEAD AND MENTIONED VCTS AT ALL SITES SINCE CONFIDENCE IS NOT HIGH
AS TO WHERE EXACTLY THUNDERSTORMS WILL INITIATE AND PROPAGATE
THROUGHOUT THE DAY. AMENDMENTS MAY BE NECESSARY THIS AFTERNOON ONCE
CONVECTION BEGINS. WINDS WILL BECOME CALM ONCE AGAIN AFTER SUNSET
AND THE THUNDERSTORM ACTIVITY CLEARS. LOW CLOUDS WILL LIKELY MOVE
INTO THE NORTHERN 4 SITES DURING THE MORNING HOURS. DOES NOT LOOK
LIKE CLOUDS WILL MAKE IT AS FAR SOUTH AS MGM OR TOI...SO WITH
ABUNDANT MOISTURE AGAIN...EXPECT BR FOR A COUPLE OF HOURS TOMORROW
MORNING.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

73

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     93  68  90  66  90 /  50  50  50  30  30
ANNISTON    95  71  92  69  92 /  50  50  50  30  40
BIRMINGHAM  96  75  93  73  93 /  50  50  50  30  30
TUSCALOOSA  98  73  94  71  95 /  50  50  50  30  30
CALERA      94  71  92  70  92 /  50  50  50  30  40
AUBURN      93  72  92  71  93 /  50  30  40  30  40
MONTGOMERY  95  72  94  70  94 /  50  30  40  40  40
TROY        94  70  93  68  93 /  70  30  30  30  50

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

56
Hazardous weather outlook, Jul 4, 2:33 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
233 PM CDT MON JUL 4 2011

ALZ011>015-017>050-051936-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
233 PM CDT MON JUL 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH 8 PM ACROSS
ALL OF CENTRAL ALABAMA. WIND GUST TO 70 MPH WILL BE POSSIBLE ALONG
WITH LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 4, 2:18 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
218 PM CDT MON JUL 4 2011

ALZ022-030-031-042000-
GREENE AL-PICKENS AL-SUMTER AL-
218 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SUMTER...
SOUTHWESTERN PICKENS AND WESTERN GREENE COUNTIES UNTIL 300 PM CDT...

AT 218 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR WEST UNION...OR 19 MILES NORTH OF LIVINGSTON...
MOVING NORTHEAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  GAINESVILLE...
  PANOLA...
  NEW WEST GREENE...
  WEST GREENE...
  WARSAW...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3307 8832 3300 8797 3272 8816 3277 8837
TIME...MOT...LOC 1919Z 220DEG 7KT 3287 8827

56
Local storm report, Jul 4, 2:25 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
225 PM CDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 PM     TSTM WND GST     BIRMINGHAM AIRPORT      33.56N 86.75W
07/04/2011  M67 MPH          JEFFERSON          AL   ASOS

0210 PM     HAIL             PINSON-CLAY-CHALKVILLE  33.68N 86.66W
07/04/2011  E0.50 INCH       JEFFERSON          AL   BROADCAST MEDIA

&&

AG
Special weather statement, Jul 4, 2:30 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
230 PM CDT MON JUL 4 2011

ALZ024>026-042015-
JEFFERSON AL-SHELBY AL-ST. CLAIR AL-
230 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SHELBY...SOUTHWESTERN
ST. CLAIR AND EASTERN JEFFERSON COUNTIES UNTIL 315 PM CDT...

AT 230 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR MOUNTAIN BROOK...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  IRONDALE...
  PINSON-CLAY-CHALKVILLE...
  TRUSSVILLE...
  LEEDS...
  MOODY...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY. SEVERAL REPORTS OF FLOODED ROADWAYS ARE BEING REPORTED.
TURN AROUND...DONT DROWN.

&&

LAT...LON 3377 8647 3343 8641 3335 8686 3363 8691
TIME...MOT...LOC 1929Z 257DEG 20KT 3351 8675

56
Special weather statement, Jul 4, 2:32 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
232 PM CDT MON JUL 4 2011

ALZ023-032>034-042015-
BIBB AL-HALE AL-PERRY AL-TUSCALOOSA AL-
232 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TUSCALOOSA...
NORTHWESTERN PERRY...NORTHEASTERN HALE AND WESTERN BIBB COUNTIES
UNTIL 315 PM CDT...

AT 230 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR MERTZ...OR 14 MILES WEST OF BRENT...MOVING EAST AT
25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BRENT...
  CENTREVILLE...
  MERTZ...
  LOW GAP...
  HARRISBURG...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3318 8728 3284 8704 3275 8738 3278 8747
      3298 8754
TIME...MOT...LOC 1932Z 257DEG 20KT 3288 8739

56
Special weather statement, Jul 4, 2:39 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
239 PM CDT MON JUL 4 2011

ALZ039-042030-
MARENGO AL-
239 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARENGO COUNTY UNTIL 330
PM CDT...

AT 236 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR LINDEN...MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  DAYTON...
  THOMASTON...
  FAUNSDALE...
  CONSUL...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3243 8794 3248 8769 3248 8757 3234 8752
      3231 8753 3231 8751 3227 8750 3213 8786
TIME...MOT...LOC 1939Z 262DEG 14KT 3231 8774

56
Special weather statement, Jul 4, 2:52 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
252 PM CDT MON JUL 4 2011

ALZ024-025-042030-
JEFFERSON AL-SHELBY AL-
252 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SHELBY AND SOUTHERN
JEFFERSON COUNTIES UNTIL 330 PM CDT...

AT 248 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ALABAMA ADVENTURE...OR NEAR BESSEMER...MOVING EAST
AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  HUEYTOWN...
  BESSEMER...
  HOOVER...
  FAIRFIELD...
  HELENA...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3350 8674 3324 8674 3328 8709 3329 8709
      3329 8712 3331 8714 3350 8711
TIME...MOT...LOC 1952Z 274DEG 7KT 3338 8702

56

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:23 PM CDTSpecial Weather StatementBMXFayette52 min
Jul 3, 7:59 PM CDTSpecial Weather StatementBMXWinston46 min
Jul 3, 8:07 PM CDTSpecial Weather StatementBMXPickens38 min
Jul 3, 8:16 PM CDTSpecial Weather StatementBMXTuscaloosa44 min
Jul 3, 8:38 PM CDTSevere Thunderstorm WarningBMXLamar, Pickens52 min
Jul 3, 8:45 PM CDTSpecial Weather StatementBMXWalker45 min
Jul 3, 8:58 PM CDTSevere Thunderstorm WarningBMXJefferson, Walker47 min
Jul 3, 9:32 PM CDTSpecial Weather StatementBMXPickens43 min
Jul 3, 9:46 PM CDTSpecial Weather StatementBMXWalker29 min
Jul 3, 10:21 PM CDTSpecial Weather StatementBMXBlount39 min
Jul 4, 12:50 PM CDTSpecial Weather StatementBMXMarengo40 min
Jul 4, 1:30 PM CDTSpecial Weather StatementBMXWalker45 min
Jul 4, 1:36 PM CDTSpecial Weather StatementBMXGreene39 min
Jul 4, 1:40 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair35 min
Jul 4, 1:40 PM CDTSevere Thunderstorm WarningBMXWalker50 min
Jul 4, 1:44 PM CDTSpecial Weather StatementBMXJefferson46 min
Jul 4, 1:59 PM CDTSevere Thunderstorm WarningBMXGreene, Hale46 min
Jul 4, 2:04 PM CDTAreal Flood AdvisoryBMXJefferson3 hr
Jul 4, 2:14 PM CDTSpecial Weather StatementBMXRandolph46 min
Jul 4, 2:18 PM CDTSpecial Weather StatementBMXGreene42 min
Jul 4, 2:26 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter45 min
Jul 4, 2:30 PM CDTSpecial Weather StatementBMXJefferson45 min
Jul 4, 2:32 PM CDTSpecial Weather StatementBMXBibb43 min
Jul 4, 2:34 PM CDTSevere Thunderstorm WarningBMXBibb, Hale, Perry, Tuscaloosa41 min
Jul 4, 2:39 PM CDTSpecial Weather StatementBMXMarengo51 min
Jul 4, 2:52 PM CDTSpecial Weather StatementBMXJefferson38 min
Jul 4, 2:58 PM CDTSevere Thunderstorm WarningBMXSumter47 min
Jul 4, 3:19 PM CDTSpecial Weather StatementBMXGreene41 min
Jul 4, 3:29 PM CDTAreal Flood AdvisoryBMXSumter3 hr
Jul 4, 3:30 PM CDTSpecial Weather StatementBMXTuscaloosa45 min
Jul 4, 3:44 PM CDTSevere Thunderstorm WarningBMXBibb, Jefferson, St. Clair, Shelby, Tuscaloosa46 min
Jul 4, 3:49 PM CDTAreal Flood AdvisoryBMXJefferson, Shelby3 hr
Jul 4, 4:06 PM CDTSevere Thunderstorm WarningBMXJefferson, Tuscaloosa, Walker39 min
Jul 4, 4:08 PM CDTSpecial Weather StatementBMXWinston52 min
Jul 4, 4:13 PM CDTSpecial Weather StatementBMXBlount47 min
Jul 4, 4:27 PM CDTSpecial Weather StatementBMXShelby48 min
Jul 4, 4:40 PM CDTSpecial Weather StatementBMXClay50 min
Jul 4, 4:42 PM CDTFlash Flood WarningBMXSumter3 hr
Jul 4, 4:47 PM CDTSpecial Weather StatementBMXFayette43 min
Jul 4, 5:07 PM CDTSpecial Weather StatementBMXMarion38 min
Jul 4, 5:18 PM CDTSevere Thunderstorm WarningBMXChilton, Coosa31 min
Jul 4, 5:37 PM CDTSpecial Weather StatementBMXClay53 min
Jul 4, 5:39 PM CDTSevere Thunderstorm WarningBMXLamar, Marion51 min
Jul 4, 5:52 PM CDTSpecial Weather StatementBMXCoosa38 min
Jul 4, 5:57 PM CDTSevere Thunderstorm WarningBMXMarion, Walker, Winston39 min
Jul 4, 6:20 PM CDTSpecial Weather StatementBMXFayette25 min
Jul 4, 6:40 PM CDTSpecial Weather StatementBMXFayette, Walker50 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.